# SDR SWAA2023071175591

- Difficulty date: July 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT LENS LOCATED AT FED LAV A AFT FACE TO BE ILLEGIBLE<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS LOCATED AT FED LAV A AFT FACE IAW AMM 33-51-14-960-802. OPS CHECK GOOD;[02] VERIFIED CORRECTIVE ACTION 1.
